Has Atelvia caused a rash around the eyes or swelling of the eyes on anyone? My mother has been taking it for six weeks and woke up one morning this week with a rash and with her eyes red and swollen. I took her to her internist (who was not the prescriber of the medicine) twice this week, and she thinks that it is a build up of Atelvia. I am to take her to the arthritis doctor next week. The problem is that I had given her the weekly pill again before I saw the internist so I could not take her off for another week.
I am taking citalopram HBR 10 mg and am experiencing swelling of my legs and arms. Is this a possible side effect? ## Hi...1 REPLY
Anyone experience this? Been on HCTZ for 7 or 8 years and now all of a sudden this burning redness is killing me? ## Tha...1 REPLY
I've been taking Naprelan for back pain and notice a side effect (swelling feet) after 4 days taking this medicine. ...
I was given lyrica to treat spinal stenosis back pain and sciatica nerve damage as a result of the medication I have had...1 REPLY
I am taking Amlidopine and Bisoprolol for hypertension. I developed a rash on both ankles and a psoriasis like rash on m...2 REPLIES
I have developed a rash which has moved to different parts of my body until I itched all over. Dermatologist prescribed ...1 REPLY
I was taking sulfa for 5 days but quit due to fever and chills. I've been done for 2 days and now I have a rash on m...1 REPLY
I used this cream for an allergic reaction to an antibiotic a few months ago at the suggestion of a pharmacist. (I livei...1 REPLY
I ve been on HIV medication for the last six month and i obtain rashes on my face, will terrasil cream help me,or do yo ...5 REPLIES
Anyone else having persistent back pain, I have been on 30 mg Tanzeum for six weeks the last three weeks have been exper...2 REPLIES